# SDR CALA2017120804367

- Difficulty date: December 8, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 94,546 hours, 26,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seats 5ab, 28c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 5AB AND 28C EMERG. PAST LITE MISSING INSTLD NEW EMERG. LITE ASSY''S SEATS 5AB AND 28C OPS CHKD OK ITEM CLRD
